# SDR UPS07150161

- Difficulty date: July 12, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A IN BULK COMPARTMENT LOAD CREW REPORTED SMALL HOLE IN FLOOR FOUND TO BE DENT 1.75 INCH WITH .75 INCH TEAR AT BOTTOM LOCATED 31.5 INCHES IN FROM BULK DOOR AND 3.5 INCHES FROM TIE DOWN FITTING FOR NET.  PERFORMED TEMP REPAIR TO DAMAGE W/ REF TO SRM 53-10-20 FIG 110.  ITEM TO BE PERMANENTLY REPAIRED WITHIN 350 FLIGHT HOURS ASSIGNED ON DEFERRAL D-354335.
